Better bounds for online scheduling. Albers, S. SIAM Journal on Computing, 29:459--473, 1999.
Better bounds for online scheduling [link]Paper  doi  bibtex   
@article{albers_better_1999,
	title = {Better bounds for online scheduling},
	volume = {29},
	issn = {00975397},
	url = {http://dl.acm.org/citation.cfm?id=333115.333122},
	doi = {10.1137/S0097539797324874},
	urldate = {2011-09-14TZ},
	journal = {SIAM Journal on Computing},
	author = {Albers, S.},
	year = {1999},
	pages = {459--473}
}
Downloads: 0